Q. What can cause itchiness after taking bath and while sweating?

Answered by
Dr. Payal Chauhan
and medically reviewed by Dr. Divya Banu M
Published on Apr 10, 2019

Hello doctor,

My body is getting severe itching after taking a bath or while sweating. Initially, it used to happen only in winter 4 to 5 years back and then gradually started in rainy days also. Now in summer also while sweating. It is so irritating like that I am going to be mad. I have stopped using soap and also took Clonafit 0.25 mg and Betonix- 10 prescribed by a dermatologist but there is no improvement. Please help me out of this.

Dr. Payal Chauhan

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

1. It looks like you are suffering from aquagenic pruritus.

2. Take the tablet I am prescribing and show me again after 15 days.

3. Get the investigation mentioned below done.


The Probable causes:

Aquagenic pruritus.

Investigations to be done:

CBC.

Differential diagnosis:

Aquagenic pruritus.

Probable diagnosis:

Aquagenic pruritus.

Treatment plan:

1. Tablet Teczine-M (Monteleukast and Levocetirizine) 10 mg bd for 15 days.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.